Articles | Volume 17, issue 7
Hydrol. Earth Syst. Sci., 17, 2981–3004, 2013
https://doi.org/10.5194/hess-17-2981-2013
Hydrol. Earth Syst. Sci., 17, 2981–3004, 2013
https://doi.org/10.5194/hess-17-2981-2013
Research article
26 Jul 2013
Research article | 26 Jul 2013

Hortonian runoff closure relations for geomorphologic response units: evaluation against field data

E. Vannametee et al.

Viewed

Total article views: 3,248 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,611 1,490 147 3,248 125 86
  • HTML: 1,611
  • PDF: 1,490
  • XML: 147
  • Total: 3,248
  • BibTeX: 125
  • EndNote: 86
Views and downloads (calculated since 06 Feb 2013)
Cumulative views and downloads (calculated since 06 Feb 2013)

Cited

Saved (final revised paper)

Latest update: 28 Sep 2022
Download